MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-98-C0
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.During a farapulse ablation of atrial fibrillation procedure, a nrg transseptal needle was selected for use.The physician attempted to perform the transseptal puncture (tsp) with the faradrive and the nrg needle.After tenting the needle, the physician kept moving the needle inside the patient.After a few positioning in the left atrium, it was noted that some of the contrast was outside of the heart silhouette.The system was withdrawn and performed the transseptal with a non-boston scientific transseptal device.After the procedure, the echo physician confirmed a discreet pericardial effusion.The effusion was drained it and the patient had no other problem.The patient was fully recovered.In the physician's opinion, the nrg needle did not contribute to the event, it was the faradrive dilator that may have contributed to it.The patient has a relatively small right atrium and moving it trying to position the sheath in the fossa was the main cause.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
Due to additional information, this supplemental report is being submitted for the updated fields: outcomes attrib to adv event (b2) and describe event or problem (b5), in section b - adverse event or product problem, and impact codes (f10 and h6), in sections f - user facility / importer report information and h - device manufacturers only.Correction to initial mdr in block init rptr also sent rep to fda (e4), in section e - initial reporter.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.During a farapulse ablation of atrial fibrillation procedure, a nrg transseptal needle was selected for use.The physician attempted to perform the transseptal puncture (tsp) with the faradrive and the nrg needle.After tenting the needle, the physician kept moving the needle inside the patient.After a few positioning in the left atrium, it was noted that some of the contrast was outside of the heart silhouette.The system was withdrawn and performed the transseptal with a non-boston scientific transseptal device.After the procedure, the echo physician confirmed a discreet pericardial effusion.The effusion was drained it and the patient had no other problem.The patient was fully recovered.In the physician's opinion, the nrg needle did not contribute to the event, it was the faradrive dilator that may have contributed to it.The patient has a relative small right atrium and moving it trying to position the sheath in the fossa was the main cause.The device is not expected to be returned for analysis (disposed).It was further confirmed that the patient has been discharged in the next day after full ep procedure protocol.The physicians were monitoring the patient during the whole procedure and, to make sure the puncture really happened, they asked a heart echo specialist to look, which confirms the pe happened and it was discreet.The main md decide to drain just to make sure the patient would not have to be revisited or shock in the recovery room.The nrg was inserted into de faradrive sheath through it's dilator.It was not possible to confirm whether the nrg needle was exposed at the time and the physician was guided to tent prior to expose the needle.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22688662
Report Number2124215-2025-53438
Device Sequence Number7083904
Product Code DXF
UDI-Device Identifier00685447004561
UDI-Public(01)00685447004561
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNRG-E-HF-98-C0
Device Catalogue NumberNRG-E-HF-98-C0
Device Lot Number0034693196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/18/2025
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale